Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 10, No. 1

  •  Sophia Wang    


Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 10, Number 1


Alan Jalal Abdulqader, Al-Mustansiriyah University, Iraq

Arman Aghili, University of Guilan, Iran

Gane Sam Lo, Universite Gaston Berger de Saint-Louis, Senegal

Ivan Drazic, University of Rijeka, Croatia

Kong Liang, University of Illinois at Springfield, USA

Meltem Erden Ege, Manisa Celal Bayar University, Turkey

Mohammad A. AlQudah, German Jordanian University, Jordan

Mohammad Sajid, Qassim University, Saudi Arabia

N. V. Ramana Murty, Andhra Loyola College, India

Omur Deveci, Kafkas University, Turkey

Özgür Ege, Celal Bayar University, Turkey

Paul J. Udoh, University of Uyo, Nigeria

Rami Ahmad El-Nabulsi, Athens Institute for Education and Research, Greece

Sanjib Kumar Datta, University of Kalyani, India

Sergiy Koshkin, University of Houston Downtown, USA

Vinodh Kumar Chellamuthu, Dixie State University, USA

Zhongming Wang, Florida International University, USA


Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.